# SDR SWIA2018091245049

- Difficulty date: July 21, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 43,133 hours, 36,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON RIGHT SIDE OF FUSELAGE BETWEEN FS 589 - 640 , STR 20 - 27. (C-CHECK) RO: 09/11/2018. BLENDED DAMAGE ON RT FUSELAGE SKIN BETWEEN FS 589.00 & FS 605.00 AND STR 22R AND STR 26 IAW REO.
